Keywords = Fixed Point
Fixed point results on p-metric spaces via p-simulation functions

Articles in Press, Accepted Manuscript, Available Online from 23 March 2023

10.22075/ijnaa.2021.22691.2403

Jung Rye Lee; Abdolsattar Gholidahneh; Shaban Sedghi


Some fixed point theorems satisfying generalized contraction conditions in dislocated quasi metric space

Articles in Press, Corrected Proof, Available Online from 09 February 2024

10.22075/ijnaa.2023.28150.3816

Nikita Mittal; Pawan Kumar; Zaheer Kareem Ansari; Aparna Vyas


Fixed point uniqueness of generalized $(\psi , \varphi)$-weak contractions in partially ordered metric spaces under suitable constraints

Volume 15, Issue 2, February 2024, Pages 255-262

10.22075/ijnaa.2022.25883.3151

Gholamreza Heidary Joonaghany


Fixed point theorems in non-Archimedean G-fuzzy metric spaces with new type contractive mappings

Volume 15, Issue 1, January 2024, Pages 49-60

10.22075/ijnaa.2022.25209.2954

Razieh Farokhzad Rostami


Some Wardowski-Mizogochi-Takahashi-Type generalizations of the multi-valued version of Darbo's fixed point theorem with applications

Volume 14, Issue 11, November 2023, Pages 115-125

10.22075/ijnaa.2023.23057.2470

Babak Mohammadi; Vahid Parvaneh; Hasan Hosseinzadeh


The existence of a solution to more general proportional forms of fractional integrals via a measure of noncompactness

Volume 14, Issue 10, October 2023, Pages 117-125

10.22075/ijnaa.2023.25659.3083

Bhuban Chandra Deuri; Anupam Das


Fixed point theorem on functional intervals for sum of two operators and application in ODEs

Volume 14, Issue 10, October 2023, Pages 127-137

10.22075/ijnaa.2023.28477.3910

Lydia Bouchal; Karima Mebarki


Fixed point theorem for $F$-contraction mappings in partial symmetric space with some applications to chemical reactor integral equations

Volume 14, Issue 10, October 2023, Pages 345-360

10.22075/ijnaa.2023.26881.3439

Lucas Wangwe; Santosh Kumar


Further generalization of cyclic contraction ‎for the best proximity point problem

Volume 14, Issue 9, September 2023, Pages 379-284

10.22075/ijnaa.2023.28176.3827

Mohammad Reza Haddadi


Convergence theorems and demiclosedness principle for enriched strictly pseuocontractive mappings in real Banach spaces

Volume 14, Issue 6, June 2023, Pages 345-355

10.22075/ijnaa.2023.28405.3880

lmo Kalu Agwu; Donatus Ikechi Igbokwe


Convergence theorems for a general class of nonexpansive mappings in Banach spaces

Volume 14, Issue 6, June 2023, Pages 371-386

10.22075/ijnaa.2021.24114.2672

Seyit Temir


Certain new type of fixed point results in partially ordered M-metric space

Volume 14, Issue 4, April 2023, Pages 193-205

10.22075/ijnaa.2023.29834.4271

Ahmad Hassan; Umar Ishtiaq; Samrat Ray


Common fixed point theorems with applications to theoretical computer science

Volume 14, Issue 2, February 2023, Pages 1-10

10.22075/ijnaa.2019.3674

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


Existence of solution for a fractional differential equation via a new type of $(\psi, F)$-contraction in $b$-metric spaces

Volume 14, Issue 2, February 2023, Pages 87-100

10.22075/ijnaa.2022.23232.2500

Francis Akutsah; Akindele Adebayo Mebawondu; Abass Hammed Anuoluwapo; Kazeem Olalekan Aremu; Narain Ojen Kumar


Hyers-Ulam stability and well-posedness for fixed point problems on quasi $b$-metric spaces

Volume 14, Issue 2, February 2023, Pages 101-110

10.22075/ijnaa.2022.25875.3149

Qusuay Alqifiary; Hassen Aydi


Banach fixed point theorem on incomplete orthogonal S-metric spaces

Volume 14, Issue 2, February 2023, Pages 151-157

10.22075/ijnaa.2021.22054.2322

Zeinab Eivazi Damirchi Darsi Olia; Madjid Eshaghi; Davood Ebrahimi Bagha


F-contractions fixed point results in extended rectangular b-metric space

Volume 14, Issue 1, January 2023, Pages 1-10

10.22075/ijnaa.2021.22864.2423

Mittal K. Patel; Jaita Sharma; Gunamani M. Deheri


Meir-Keeler-type results on quasi-$b_v(s)$-metric spaces with new control functions

Volume 14, Issue 1, January 2023, Pages 131-145

10.22075/ijnaa.2022.27416.3596

Leta Bekere Kumssa


Existence and multiplicity of global classical solutions for approximate long water wave (ALWW) equations

Volume 14, Issue 1, January 2023, Pages 437-450

10.22075/ijnaa.2022.27436.3599

Riyadh Azib; Svetlin Georgiev; Arezki Kheloufi; Karima Mebarki


Fixed points for weakly contractive mappings in rectangular $b$-metric spaces

Volume 14, Issue 1, January 2023, Pages 763-783

10.22075/ijnaa.2022.27260.3542

Mohamed Rossafi; Abdelkarim Kari


Multiple solutions of a class IBVPs for one-dimensional nonlinear wave equations

Volume 14, Issue 1, January 2023, Pages 1147-1160

10.22075/ijnaa.2022.26999.3471

Svetlin Georgiev; Khaled Zennir


New accelerated iterative algorithm for \(\mathbf{(\lambda,\rho)}\)-quasi firmly nonexpansive multiValued mappings

Volume 14, Issue 1, January 2023, Pages 1825-1833

10.22075/ijnaa.2022.7059

Bareq Baqi Salman; Salwa Salman Abed


Some discussion on generalizations of metric spaces in fixed point perspective

Volume 14, Issue 1, January 2023, Pages 1891-1901

10.22075/ijnaa.2022.26019.3192

Jayesh Savaliya; Dhananjay Gopal; Shailesh Kumar Srivastava


Convergence of the S-iteration process for the multi-valued generalized $( \alpha -\beta )$-nonexpansive mappings in Banach spaces

Volume 14, Issue 1, January 2023, Pages 2007-2018

10.22075/ijnaa.2022.25721.3107

Nazlı Karaca


Existence of solutions for Caputo sequential fractional differential equations with integral boundary conditions

Volume 14, Issue 1, January 2023, Pages 3045-3061

10.22075/ijnaa.2022.26001.3186

Murugesan Manigandan; Muthaiah Subramanian; Thangaraj Nandha Gopal; Bundit Unyong